Ph.D. Mathematics, Bryn Mawr College, Bryn Mawr, PA
M.A. Mathematics, Villanova University, Villanova, PA
B.A. Mathematics, The College of New Jersey, Ewing, NJ
Functional Analysis, Operator Theory, Evolution Equations, Ill-posed Partial Differential Equations
Fury, M. A., Regularization for ill-posed parabolic evolution problems, J. Inverse Ill- posed Probl., Volume 20, Issue 5-6, pp. 667-699, DOI: 10.1515/jip-2012-0018, December 2012.
Fury, M. A. and R. J. Hughes, Regularization for a class of ill-posed evolutions problems in Banach space, Semigroup Forum 85 (2012), 191-212, (DOI) 10.1007/s00233-011- 9353-3.
Fury, M. and R. J. Hughes, Continuous dependence of solutions for ill-posed evolution problems, Electron. J. Diff. Eqns., Conf. 19 (2010), pp. 99-121.
Calculus, Linear Algebra, Real Analysis, Complex Analysis, Functional Analysis, Abstract Algebra
Bryn Mawr College 2010 Doris Sill Carland Excellence in Teaching Award